# SDR QXEA2019050600206

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,835 hours, 30,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTING LIFTING AT 2D/E. REMOVED FROM SERVICE. RESECURED FLOOR STRIP LIGHTING AT 2D/E. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
